# SDR TWAA0006430

- Difficulty date: April 18, 2000
- Submitted: April 26, 2000
- Operation: Air carrier
- Aircraft: N921L
- Make and model: Doug DC-9-32
- Aircraft serial: 47107
- Aircraft time: 80,344 hours, 86,616 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FUSELAGE SKIN WAS CRACKED APPROX .5 INCH AT TOP AFT ADJUSTMENT HOLE FOR FWD ENTRY DOOR, STA 200 AND STRINGER 9L.  REPAIRED PER MO 72M82, PRINT SRO9530252-2001, AND EMLR 70777.
